# SDR CALA2016071195558

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 58,204 hours, 23,778 cycles
- Engine: Iae V2522A5
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE CONTROL 1 AND 2 FAULTED, UNABLE TO PRESSURIZE,  CABIN PRESSURE CONTROLLERS 1 AND 2 AND OUTFLOW VALVE FAULTED BEFORE RESET.  NO FAULTS NOTED REST OF TESTS.
